# SDR SIMA20150112005

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 25,722 hours, 21,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PS 1 INSPECTION FOUND RT FWD EXTERNAL EMER LIGHT INOPERATIVE & NR 2 AISLE EMER LIGHT INOPERATIVE.  R & R THE NR 2 BATTERY POWER SUPPLY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.  CHARGER ASSEMBLY BATTERY PN BA5-0933-901 SN C02279.
